Spiegelung am elliptischen Paraboloid.

Walter Wunderlich

Monatshefte für Mathematik (1948)

  • Volume: 52, page 13-37
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, Walter. "Spiegelung am elliptischen Paraboloid.." Monatshefte für Mathematik 52 (1948): 13-37. <>.

author = {Wunderlich, Walter},
journal = {Monatshefte für Mathematik},
keywords = {algebraic geometry},
pages = {13-37},
title = {Spiegelung am elliptischen Paraboloid.},
url = {},
volume = {52},
year = {1948},

AU - Wunderlich, Walter
TI - Spiegelung am elliptischen Paraboloid.
JO - Monatshefte für Mathematik
PY - 1948
VL - 52
SP - 13
EP - 37
KW - algebraic geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.